AIESEC HR Summit 2011@ The Grand Hotel, New Delhi on November 3rd

AIESEC HR Summit 2011@ The Grand Hotel, New Delhi on November 3rd

 

  • Delegate Fee

    Sale Date Ended

    INR 2500
    Sold Out
  • TiE Members

    Sale Date Ended

    INR 3000
    Sold Out

Invite friends

Contact Us

Page Views : 4258

About The Event

AIESEC HR Summit is a day’s conclave designed to discuss HR challenges in a global workplace and strategies for effective human resource management.

Theme: HR Challenges in a Global Workplace As the advent of globalization creates a state of ‘boundarylessness’, several organizations have realized the need to tap new markets .This has fuelled the appetite of several single-country organizations to go global. With such grandiose plans of global expansion comes a new set of challenges –working in cross-cultural environments, different laws/legal frameworks, etc. This is where International HRM comes in. This event will look into HRM in a broader, comparative and international perspective to deal with complex issues arising out of globalization and increasing diversity of workforce.

HR Summit Objectives:

  • To understand the changing role of International Human Resource Management
  • To enable HR Professionals to contribute in exploring, innovating and finding solutions to the key challenges faced
  • To provide a platform for HR executives and management professionals from different sectors to interact and share ideas regarding evolving HR functions across the economy
  • To provide a forum for potential cross sector partnerships and networking

Theme: HR Challenges in a Global Workplace
As the advent of globalization creates a state of ‘boundarylessness’, several organizations have realized the need to tap new markets .This has fuelled the appetite of several single-country organizations to go global. With such grandiose plans of global expansion comes a new set of challenges –working in cross-cultural environments, different laws/legal frameworks, etc. This is where International HRM comes in. This event will look into HRM in a broader, comparative and international perspective to deal with complex issues arising out of globalization and increasing diversity of workforce.

Keynote: 

Ram Sarvepalli, Senior Partner and National Director, Business Risk Services, Ernst & Young. Awarded “Entrepreneur of the Year” in 2010 by Ernst & Young.

Panelists:

Suresh Rajpal: CEO, Visnova Solutions. He established Hewlett-Packard Company’s India operations in 1989 and was its President and Chief Executive Officer since setting up the operations until 1999. Akshat Rathee: CEO, Nodwin Group of CompaniesAmit Bhatia: Founder & CEO, Aspire Human Capital Management. From 2003 to 2007 he served as CEO of WNS Knowledge Services, India's first BPO to be listed on the NYSE. In 1996 he founded the McKinsey Knowledge Center, New Delhi and led it till 1996. 

Jeyadev Parthasarathy:

Director, Atelier Learning. He is also heading the following organizations at present:Director at FootballFirst Sports Private LimitedPartner at Catamorph Business Operations and Catamorph Business PartnersDirector at IndiaPicture, Mahatta Multimedia Private LimitedDirector and Founder at Skillspan, Integrated e-Portal India Private LimitedManaging Partner at FootprintsDirector at Skillspan, Integrated ePortal India Private Limited
In 1994 he started Executive Access (I) Pvt Ltd, one of the first International Headhunting Search Firms to enter India.
 

Harshvendra Soin: Chief People's Officer, Fortis Healthcare Ltd. He was Chief People Officer at Aditya Birla Retail Ltd from 2007 to 2009. 

Key note Speaker: Ram Sarvepalli, Partner, Advisory Services, Ernst & Young

Key Note Speaker

 Picture

Mr. Ram Sarvepalli is Senior Partner and National Director, Business Risk Services, Ernst & Young. He was awarded “Entrepreneur of the Year” in 2010 by Ernst & Young.

Panelists

 Picture

Mr. Suresh Rajpal established Hewlett-Packard Company’s India operations in 1989 and was its President and Chief Executive Officer since setting up the operations until 1999. He has been the Chairman of the Board of Directors, Chief Executive Officer and President of Visnova
Solutions since its incorporation on August 16, 2006.



 Picture

Akshat Rathee: MD, Nodwin Group of Companies 





 Picture

Harshvendra Soin: Chief People's Officer, Fortis Healthcare Ltd. He was Chief People Officer at Aditya Birla Retail Ltd from 2007 to 2009. 

 Picture

Mr. Amit Bhatia: Founder, McKinsey Knowledge Center. He is now the CEO of Aspire Human Capital 
Management

 Picture

Mr. Jeyadev Parthasarthy: Founder, Quadrangle Consultancy, 
India's first HR Consultancy

 Picture

Dr. Ranjana Kumari: Director, Center for Social Research

International Human Resource 
Moderator- Mr. Suresh Rajpal

1. Need for internationalism

2. Understanding the benefits of global talent

3. Talent Management

4. Culture and diversity

5. Integration and adaptation

6.Best case practices
Unraveling Generation Y
Moderator- Mr. Akshat Rathee
1.      Defining Gen Y

2.      Attraction

3.      Managing Total Rewards

4.      Retaining Gen Y

5.      Engaging Gen Y
                                             Agenda for the HR Summit 2011 
 
9am to 10am          Registration and Tea                                                        60 minutes
 
9:30am to 10am      Press Conference                                                             30 minutes
 
10am to 10:30am:   Introduction- Set Context of the entire event            30 minutes
 
10:30am to 11am  Welcome note- Mr. Kapil Sibal(Awaiting Confirmation)   30 minutes
 
11am to 11:30pm    Keynote- Mr. Ram Sarvepalli                                   30 minutes
 
11:30pm to 1pm:   Panel Discussion- International HR                            90 minutes
 
1pm to 2pm:       Networking Lunch                                                                60 minutes  
 
2pm to 2:30pm:          Speaker                                                                      30 minutes      
2:30pm to 3pm:          Speaker                                                                         30 minutes

3pm to 4:30 pm       Panel Discussion- Unraveling Generation Y               90 minutes
 
4:30 pm to 5 pm:         Sponsor Presentation                                              30 minutes       
5 pm to 5:30 pm:          Closure                                                                        30 minutes 

5:30 pm onwards:         Networking Tea Break                                              30 minutes 

Venue Map